# SDR 05FDEA04387

- Difficulty date: December 20, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01277  BS 950F LBL 12 WL 140 SHEAR TIE CRACKED. REMOVED AND REPLACED SHEAR TIE IAW SRM 53-10-4, AND SRM 51-30-09.
